Will Botox spread anymore? (photos)
Doctor Answers 10
Great question! The spock look is when the lateral end of the eyebrows are too arched. The spock look may be treated by injecting above the lateral end of the eyebrow, in the frontalis muscle. If it is actually the medial aspect of the eyebrows that are too low, one may consider treating the glabellar complex for a lift. I would recommend waiting 10-14 days for the optimal results to take effect, and get reassessed by your provider then.
I hope this helps!
Improving "Spock" like brows
I am sorry to hear about your recent encounter. While the peak effect of Botox is 10-14 days it is unlikely, that at this point, you will see any change. From the pictures, it appears more likely that your medial (near the nose) brows are lowered as opposed to your lateral brows being raised. This is caused by the unopposed action of the corrugators. It is best to confirm this with your injector and ask if this can be improved upon with additional Botox injected into the Glabella. Good luck. Thanks
Thank you for your question attackmom. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression. The pivotal studies demonstrated that the peak effects of Botox are seen 14 days after the treatment. That is the best time to assess the results, and this is what we do in our office. For my patients we add additional units at that time if necessary or to correct asymmetry or brow position. Please follow up with your doctor for specific recommendations. Good luck!
You might also like...
It looks like your inner brows are a bit low and that might be from not treating the corrugators. Hard to say from just photos.
Sorry to hear about your experience. The "spock" look or surprised look occurs when the outer brows are too raised after Botox injection. In your case, I do not think your eyebrows are too high. The medial (towards the nose) aspect of your brow does appear a little lower and this maybe the result of injecting the frontalis rather than the corrugator when treating the frown lines. It can possibly be improved by injecting any area of remaining corrugator activity lower down. In the future, I would make sure that the corrugators are injected lower. The Botox will wear off in 3-4 months and when you get re-injected discuss this experience with your provider.
Inner brows falling from Botox - This is not "Spock" problem
The "spock" look from Botox is actually when the outer brows raise too much. It is also called the surprised look. The inner brow problem is different. This is related to too much Botox in the middle forehead. This area can be improved by injecting the depressor supercilii and in the future, injecting the corrugators lower. I don't think your brows are too high.
This is unfortunately not true. Botox does not spread to give more result. your injections were not lateral enough which is a common error since Allergan instructions are wrong. also you need to be sure you see a board certified dermatologist or plastic surgeon who does the injections
Does Botox Spread?
I have never heard of Botox taking that long to "spread". In fact, one of the nice things about Botox is that it does not spread too far from the injection site - when properly done. The arching eyebrows can be corrected with additional injections to the sides of the forehead muscle (frontalis).
The dose you mentioned seems pretty high for the forehead alone, so I'm going to assume that other areas were injected as well. But here's a rule of thumb with injectables (and plastic surgery, for that matter) - less is always more. I have patients who like it when I inject lower doses of Botox so they retain some muscle movement. This hides the fact that they have had Botox without allowing those lines to appear.
Brow shape after Botox
Thanks for your question. Of course seeing your face animate might affect recommendations, but based on the still photographs it looks like the tail of the right brow is a bit high. The left looks fine in the photos. Beyond 10 days it is unlikely that there will be 'more effect'. You could certainly have this touched up, even a single unit or two placed in the high forehead in the right spot will relax this mild case of "Mephisto effect".
Lisa Vuich, MD
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.